Alert archive / West Virginia / Winter Storm Watches in 2012
Winter Storm Watch 1, NWS Charleston, WV
NWS Charleston, WV issued this winter storm watch at Feb 10, 2012, 3:08 AM EST. It took effect at Feb 10, 2012, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 3:08 AM EST (08:08 UTC)
- In effect from
- Feb 10, 2012, 4:00 PM EST
- Expired
- Feb 10, 2012, 9:23 AM EST
- In force
- Issued by
- NWS Charleston, WV
The text
As transmitted, in the capitals the NWS used until 2016.
080 WWUS41 KRLX 100808 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 308 AM EST FRI FEB 10 2012 ...WINTER STORM WATCH FOR THE NORTHERN MOUNTAINS OF WV AND SNOW ADVISORIES ELSEWHERE... KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>036-039-040-101615- /O.NEW.KRLX.WW.Y.0008.120210T2100Z-120212T1200Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON 308 AM EST FRI FEB 10 2012 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY. * LOCATIONS...SOUTHEAST OHIO..NORTHEAST KENTUCKY..SOUTHWEST VIRGINIA AND MOST OF WEST VIRGINIA. * HAZARD TYPES...SNOW AND GUSTY WINDS. * ACCUMULATIONS...2 TO 4 INCHES OF SNOW. * TIMING...THE HEAVIEST SNOW WILL FALL TONIGHT AND SATURDAY. * IMPACTS...SLIPPERY ROADS AND OVERPASSES...WITH FALLING TEMPERATURES. * WINDS...WESTERLY 5 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...IN THE MID 20S TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.&& $$ WVZ037-038-046-047-101615- /O.NEW.KRLX.WS.A.0001.120210T2100Z-120212T1200Z/ NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... COWEN...MARLINTON...ELKINS 308 AM EST FRI FEB 10 2012 ...WINTER STORM WATCH IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS AFTERNOON THROUGH SUNDAY MORNING. * LOCATIONS...NORTHERN MOUNTAINS OF WEST VIRGINA. * HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND DANGEROUS WIND CHILLS. * ACCUMULATIONS...4 TO 8 INCHES OF SNOW. LOCALLY HIGHER AMOUNTS IN THE HIGHEST ELEVATIONS. * TIMING...THE HEAVIEST SNOWS WILL OCCUR LATE TONIGHT THROUGH SATURDAY NIGHT. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. DANGEROUS WIND CHILLS BELOW ZERO ARE POSSIBLE. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TEMPERATURES...IN THE LOWER 20S...FALLING INTO THE MID TEENS BY SATURDAY NIGHT. * VISIBILITIES...WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES IN BLOWING SNOW SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
523 WWUS41 KRLX 101423 WSWRLX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON WV 923 AM EST FRI FEB 10 2012 ...WINTER STORM WATCH FOR THE NORTHERN MOUNTAINS OF WV AND SNOW ADVISORIES ELSEWHERE... WVZ037-038-046-047-102230- /O.UPG.KRLX.WS.A.0001.120210T2100Z-120212T1200Z/ /O.NEW.KRLX.WS.W.0002.120210T2100Z-120212T1200Z/ NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...SUMMERSVILLE...RICHWOOD...CRAIGSVILLE... COWEN...MARLINTON...ELKINS 923 AM EST FRI FEB 10 2012 ...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * LOCATIONS...PARTS OF NORTHERN AND CENTRAL MOUNTAIN COUNTIES OF WEST VIRGINIA. * HAZARD TYPES...HEAVY SNOW...BLOWING SNOW AND LOW WIND CHILLS. * ACCUMULATIONS...5 TO 10 INCHES OF SNOW. * TIMING...THE HEAVIEST SNOWS WILL OCCUR LATE TONIGHT INTO SATURDAY NIGHT. * IMPACTS...SNOW ACCUMULATIONS WILL MAKE TRAVEL DIFFICULT. WIND CHILLS BELOW ZERO ARE POSSIBLE. ALL UNNECESSARY TRAVEL SHOULD BE AVOIDED. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TEMPERATURES...FALLING FROM THE 20S INTO THE TEENS. * VISIBILITIES...WILL BE REDUCED TO A QUARTER MILE OR LESS AT TIMES IN SNOW AND BLOWING SNOW SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$ KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>036-039-040-102230- /O.CON.KRLX.WW.Y.0008.120210T2100Z-120212T1200Z/ GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON- WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...RUSSELL...RACELAND... GRAYSON...OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON... CROOKSVILLE...SOMERSET...MCCONNELSVILLE...MALTA...STOCKPORT... ATHENS...MARIETTA...BELPRE...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT... CLINTWOOD...GRUNDY...VANSANT...KENOVA...CEREDO...WAYNE... HUNTINGTON...POINT PLEASANT...NEW HAVEN...RAVENSWOOD...RIPLEY... PARKERSBURG...VIENNA...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...HARTS...ALUM CREEK...HAMLIN... WEST HAMLIN...TEAYS VALLEY...HURRICANE...CHARLESTON... SOUTH CHARLESTON...SPENCER...ELIZABETH...GRANTSVILLE... HARRISVILLE...PENNSBORO...WEST UNION...WILLIAMSON... GILBERT CREEK...CHATTAROY...AMHERSTDALE-ROBINETTE...LOGAN... CHAPMANVILLE...MALLORY...SWITZER...HOLDEN...MAN...MADISON... CLAY...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... MONTGOMERY...BUCKHANNON...PHILIPPI...BELINGTON 923 AM EST FRI FEB 10 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SUNDAY... * LOCATIONS...SOUTHEAST OHIO..NORTHEAST KENTUCKY..SOUTHWEST VIRGINIA AND MOST OF WEST VIRGINIA. * HAZARD TYPES...SNOW AND GUSTY WINDS. * ACCUMULATIONS...2 TO 4 INCHES OF SNOW. * TIMING...THE HEAVIEST SNOW WILL FALL LATE TONIGHT AND SATURDAY. * IMPACTS...SLICK ROADS WILL REQUIRE LOWER SPEEDS AND GREATER DISTANCES BETWEEN VEHICLES WHILE DRIVING. ALLOW EXTRA TRAVEL TIME TO YOUR DESTINATION. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TEMPERATURES...FALLING THROUGH THE 20S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. PLEASE REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this winter storm watch went out at Feb 10, 12:48 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Feb 10, 12:48 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1248 AM EST FRI FEB 10 2012 .SYNOPSIS... HIGH PRESSURE TONIGHT. WEAK SYSTEM WITH RAIN AND SNOW FRIDAY. ARCTIC COLD FRONT FRIDAY NIGHT BRINGS SNOW...SWITCHING TO SNOW SHOWERS SATURDAY. COLD SUNDAY. ANOTHER SYSTEM MONDAY NIGHT AND TUESDAY. && .NEAR TERM /THROUGH TODAY/... 630 PM UPDATE... NO MAJOR UPDATES NEEDED TO THE PREVIOUS FORECAST. PREVIOUS DISCUSSION FOLLOWS... ANOTHER TRICKY FORECAST THIS PERIOD...AS WE DEAL WITH AN UPPER LEVEL DISTURBANCE OUT AHEAD OF AN APPROACHING ARCTIC FRONT. ARCTIC FRONT ITSELF DIRECTLY AFFECTS US JUST AFTER THIS PERIOD. MODELS ARE IN REASONABLE AGREEMENT THAT THE NORTHERN PIECE OF A FAST MOVING SOUTHERN STREAM UPPER DISTURBANCE WILL AFFECT OUR AREA BEGINNING FRIDAY AFTERNOON. MODELS INDICATE ENOUGH WARM ADVECTION AND MOISTURE INFLOW WILL SPILL OUT SOME LIGHT PRECIP BY DAYS END. WHILE TIMING OF ONSET AND HOW WIDESPREAD THE PRECIP WILL BE ARE AN ISSUE...THE BIGGEST ISSUE IS TEMPERATURE AND TYPE OF PRECIP. WILL PRETTY MUCH GO WITH MODEL CONSENSUS ON TIMING. THIS WILL BRING IN PRECIP RAPIDLY IN THE AFTERNOON TO COVER THE WHOLE AREA BY LATE AFTERNOON. FOR NOW...WILL HOLD POPS IN THE HIGH CHANCE FRIDAY AFTERNOON GIVEN THE EXACT TIMING ISSUE. FOR THE TYPE OF PRECIP...MODEL GUIDANCE HOLDS 925MB/850MB TEMPS COLD ENOUGH FOR SNOW EXCEPT IN THE SOUTH...AND THIS IS REFLECTED IN BUFKIT SOUNDINGS WITH PRECIP TYPE GENERALLY SNOW. HOWEVER...HOURLY MODEL SURFACE TEMP GUIDANCE SUGGESTS TEMPS GET INTO THE UPPER 30S TO LOWER AND MID 40S FRIDAY AFTERNOON...WHICH WILL PUT THE PRECIP TYPE AS RAIN OR A MIX FOR SOME NORTHERN AREAS AT THE BEGINNING BEFORE WET BULBING DOWN. GIVEN THE MODEL CONSENSUS OF COLD TEMPS ALOFT AND CLOUDS INCREASING RAPIDLY ON FRIDAY...WILL GO BELOW MAX TEMP GUIDANCE...ENOUGH TO START OFF PRECIP AS A RAIN/RAIN SNOW MIX...THEN QUICKLY CHANGING TO SNOW/SNOW RAIN MIX. IN ANY EVENT...TIME OF DAY...MARGINAL TEMPS...LIGHT QPF...AND STILL RATHER WARM GROUND WILL LIMIT SNOW ACCUMULATION POTENTIAL MOST AREAS UNTIL AFTER THIS PERIOD. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... UPPER LEVEL S/W TROF AND COLD FRONT APPROACH FRI NT. FRONT MOVES THROUGH FIRST THING SAT MORNING FOLLOWED BY THE TROF DURING THE DAY. SOUTHERN STREAM S/W TROF NOW PRODUCING PCPN OVER THE CENTRAL PLAINS PASSES S OF THE AREA LATE FRI AND FRI EVENING...ITS INFLUENCE BEING DRAWN FAR ENOUGH N AHEAD OF THE COLD FRONT FOR LIGHT PRECIPITATION. TOUGH TO PEG THE POPS WITH THIS THOUGH HIGHEST CHANCE WILL BE SE HALF OF THE FCST AREA. MODELS NOW SHOW BETTER FORCING WITH THE NORTHERN STREAM S/W TROF...THE ONE DRIVING THE COLD FRONT. THIS FORCING MAXIMIZES OVER THE FCST AREA EARLY SAT MORNING INTO MIDDAY SAT. STRONG UPSLOPE FLOW DEVELOPS BEHIND THE COLD FRONT SAT AFTERNOON AND LASTS INTO SUN. LOW LEVEL FLOW IS ACTUALLY MORE NW THAN W THIS TIME AROUND SO MOUNTAINS SHOULD BE ABLE TO MANAGE SEVERAL FLUFFY INCHES OUT OF THIS. THE UPSLOPE EVENT SHOULD WIND DOWN SUN AFTERNOON AS THE H85 THERMAL TROUGH LIFTS OUT AND THE OW LEVEL FLOW WEAKENS AND STARTS TO BACK. CLOSE TO MET GUIDANCE ON TEMPERATURES EARLY ON AND MEX LATE WITH NO MAJOR CHANGES. ALSO USED GUIDANCE TO HOLD TEMPERATURES UP MOST OF FRI NT UNTIL THE ARCTIC FRONT ARRIVES. IT LOOKS LIKE TEMPERATURES SETTLE TO NEAR OR JUST ABOVE FRI EVENING...LIMITING SNOWFALL ACCUMULATIONS DURING THAT TIME. MODELS DO INDICATE .10-.15 INCH LIQUID EQUIVALENT LATE SAT NT WITH FORCING ASSOCIATED WITH UPPER LEVEL FEATURE AND FRONT. MUCH OF THIS MAY BE ABLE TO CONVERT INTO SNOWFALL AS TEMPERATURES FINALLY START TO DROP BELOW FREEZING. WILL RE INTRODUCE HAZARD FOR SNOW IN THE NORTHERN MOUNTAINS AND THEN GO AHEAD AND EXPAND THROUGHOUT ENTIRE CWA ALTHOUGH THE VARYING CRITERIA MAY IMPACT EVENTUAL ISSUANCES OF WINTER WEATHER ADVISORIES. THX ILN AND JKL FOR UPSTREAM COORDINATION. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... LONG TERM REMAINS PROGRESSIVE WITH HIGH PRESSURE...RESULTING IN A CLEAR SKY AND EFFICIENT RADIATIONAL COOLING SUNDAY NIGHT...QUICKLY PUSHING OFF THE EAST COAST. THIS WILL BE REPLACED BY A SHORT WAVE TROUGH MONDAY NIGHT AND TUESDAY THAT WILL QUICKLY EXIT AND GIVE WAY TO ANOTHER DOME OF SURFACE HIGH PRESSURE. TROUGH WILL PRODUCE SNOW SHOWERS...BUT DIURNAL TRENDS SHOULD CONVERT THIS TO RAIN SHOWERS DURING THE DAYTIME HOURS TUESDAY. WILL SEE 500MB HEIGHTS REBOUND INTO THE END OF THE WORK WEEK HINTING AT A MILDER SPELL AFTER A CHILLIER START TO THE LONG TERM. HUDSON BAY VORTEX WILL LIFT BACK TO THE NORTH...BEYOND 70 DEGREES NORTH...AND WILL SEE SOME RIDGING OCCURRING OVER THE DEEP SOUTH. CLOSED LOW OVER THE SOUTHWESTERN CONUS PERSISTS OVER THE ENTIRE LONG TERM...AND COULD EVENTUALLY ENHANCE THE WARMING AFTER MID WEEK. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... 06Z FRIDAY THRU 06Z SATURDAY... MVFR TO VFR STRATUS DECK FROM ERN KY ACROSS TO WV ATTM. CLOUDS WILL CONTINTIUE TO HANG AROUND AND INCREASE THIS MORNING OVER ALL TAF SITES. SYSTEM TO OUR SOUTH...ALONG WITH AN ARTIC FRONT OVER THE GREAT LAKES WILL MOVE TOWARDS THE REGION DURING THE DAY TODAY. PRECIP AND MVFR CIGS WILL SPREAD ACROSS THE REGION LATE THIS AFTERNOON AND LOWERING TO MVFR/IFR CIGS/VSBYS IN SNOW SHOWERS THROUGH 06Z TONIGHT. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY... FORECAST CONFIDENCE: HIGH. ALTERNATE SCENARIOS: TIMING OF PRECIPITATION AND WORSENING CONDITIONS THIS AFTERNOON AND EVENING MAY VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE FRI 02/10/12 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EST 1HRLY 01 02 03 04 05 06 07 08 09 10 11 12 CRW CONSISTENCY H H H H H H H H H M M M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H M AFTER 06Z SATURDAY... IFR POSSIBLE IN SNOW SHOWERS THROUGH SATURDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...26/TRM/JMV NEAR TERM...SL/JMV SHORT TERM...TRM LONG TERM...26 AVIATION...JS
Hazardous weather outlook, Feb 9, 5:00 PM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 500 PM EST THU FEB 9 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-102200- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 500 PM EST THU FEB 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW FRIDAY NIGHT AND THEN WIND BLOWN SNOW SHOWERS SATURDAY THROUGH SATURDAY NIGHT COULD BRING SEVERAL INCHES OF SNOW TO THE HIGHER TERRAIN AND LIGHT SNOW ACCUMULATIONS ELSEWHERE. THIS MAY REQUIRE WINTER WEATHER ADVISORIES. A WARNING CANNOT BE COMPLETELY RULED OUT FOR SOME OF THE MOUNTAINOUS COUNTIES IF THE POTENTIAL FOR SNOW FROM THE COLD...UPSLOPE FLOW INCREASES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TRM
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:08 AM EST | Winter Weather Advisory | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 52 hr |
| Feb 10, 9:23 AM EST | Winter Storm Warning | RLX | 46 hr |
Nearby
Winter Storm Watches in West Virginia, 2012Every winter storm watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.